| Model Number |
15 |
| Medical Device Problem Code |
Failure to Analyze Signal (1539)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.The customer provided stryker with the available patient information.Patient fields in which information is not provided were intentionally left blank.
Event or Problem Description
The customer contacted stryker to report that their device did not analyze a shockable rhythm.In this state the device may not be able to deliver defibrillation therapy if needed.This issue is patient related; however there was no adverse event reported.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate or verify the reported issue.It was found after analysing the incident report that device performed analysis in 3 segments in which segment 1 being recognized as shockable and segment 2 and 3 as non-shockable, indicating patient rhythm was on the threshold between shockable and non-shockable.The device recognize simulated rhythms and advised shocks correctly.No fault was found with the device and the root cause was unable to be determined.The device passed functional and performance testing and was returned to the customer.
Event or Problem Description